2019
Том 71
№ 7

All Issues

Alekseev V. M.

Articles: 3
Article (Ukrainian)

Moment functions of processes in some mechanical systems

Alekseev V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1277–1279

Article (Ukrainian)

Applicability of the Laplace transform to the investigation of linear stochastic systems

Alekseev V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 261—264

Brief Communications (Russian)

Investigation of a class of linear differential equations with random delays

Alekseev V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 805–810